# SDR FDEA202104210967

- Difficulty date: April 21, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 58,794 hours, 29,388 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF BULK CARGO STRINGER 23L AT STA 1701 HAS CORROSION ACCOMPLISHED FEDEX EA # 5330-T0361171A FUSELAGE - PLATES AND SKINS - STA 1701 - STR   23L - STR24L CORROSION REPAIR
